Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Suffering from varicaucele, took sujest, no increase in sperm count. What other meds can i prefer?

hi sir i am ro***** from meerut india after dignosis the doctor i am suffring from varicaucele (infertlity)my doctor sugest a surgery and i have done three year before but no benefit in spurm count. doctor sujest medicins(ubiphene 25 mg,ubi q 300,paternia,fertomed,maxoza L,fertiflax,doxy etc) a long time.But spurm count not rise 15 mil.Ple help me end sujest treatment Thanks
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Lab Tests
Infertility Specialist 's  Response
hello
welcome to HCM

The varicocele surgery helps in only a small percentage of patients - only if its Grade 3 type

If the sperm count has not shown much improvement in 3 years then the chances of further improvement are less

you might require to adopt some treatment like IUI ( Intra uterine insemination) for your wife to help her get pregnant, at the earliest

hope to have answered your query

dr nandita thakkar
Answered: Sat, 20 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor